It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Phaedra6 on March 08, 2000 at 21:15:30:

I have been taking dilantin and tegretol for several years, and my seizures are under control--I think. I have had no seizures in a long time, but I have noticed that occassionally I will wake in the morning with terrible soreness in both legs, the sort of pain you feel with a pulled muscle or after too much exertion. I am wondering if this could be caused by seizure activity during sleep. Has anyone else expereinced this? Thanks!

Follow Ups

All times are GMT -7. The time now is 05:00 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!